# SDR AALA2018121739033

- Difficulty date: December 11, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 72,531 hours, 27,677 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 3942
- Condition: Broken
- Location: Zone 200
- Part time: 65,053 hours, 24,779 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN THE COCKPIT.  THE AIRCRAFT WAS GROUNDED.  FOUND THE BLOWER FAN 20HQ BROKEN AND MAKING NOISE.  REPLACED BLOWER FAN IAW AMM 21-26-51.  OPS CHECKED GOOD. NO DEFECTS NOTED.
